# SDR IPXA2017020213629

- Difficulty date: January 17, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50241
- Condition: Damaged
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MAIN DECK BS 1080 - 1180, LBL 24.7 SEAT TRACK FOUND CORRODED AND GOUGED. REMOVED AND REPLACED THE SEAT TRACK  IAW SRM 51-40-02
